# SDR CA010626019

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 320207231
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING APU BLEED TRANSITION TO ENGINES THE APU LCV FAIL LIGHT CAME ON AND OPEN LIGHT REMAINED ON. ABOUT 15 SECONDS THE RT FIRE INDICATION APPEARED, CREW THROTTLED BACK JUST BELOW 70 PERCENT N1 AND THE FIRE WENT OUT. CREW SHUTDOWN ENGINE AND DECLARED EMERGENCY AND LANDED UNEVENTUALLY AT LAX. FOLLOW UP: FOUND LCV AND FIRE LOOP BAD. ALSO FOUND THE FLAPPERS FOR THE CHECK VALVE ABOVE THE LCV MISSING. FOUND BOTH FLAPPERS OF CHECK VALVE, ALSO FOUND RT STATER DAMAGE POSSIBLE FROM CHECK VALVE PIECES. PARTS REPLACED AND RETURNED TO SERVICE.
